Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 40, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Dec 20, 2015, 2:40 PM PST for 10 counties in Oregon; 4 counties in Washington. It took effect at Dec 21, 2015, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 20, 2015, 2:40 PM PST (22:40 UTC)
- In effect from
- Dec 21, 2015, 10:00 AM PST
- Expired
- Dec 20, 2015, 4:30 PM PST
- In force
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Columbia County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 102 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 666 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
638 WWUS76 KPDT 202240 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 240 PM PST SUN DEC 20 2015 ...STRONG WINDS POSSIBLE MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE COLUMBIA BASIN ON MONDAY. VERY STRONG LOW-LEVEL WINDS MAY MIX DOWN TO THE SURFACE AS A COLD FRONT SWEEPS ACROSS THE REGION. SEVERAL WIND ADVISORIES ARE IN EFFECT. THESE WILL BE MONITORED AS THERE IS STILL THE POTENTIAL THAT UPGRADES TO HIGH WIND WARNINGS WILL BE NEEDED. ORZ044-507-508-210700- /O.UPG.KPDT.HW.A.0003.151221T2100Z-151222T0600Z/ /O.NEW.KPDT.WI.Y.0040.151221T1800Z-151222T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL 240 PM PST SUN DEC 20 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK DURING THE LATE AFTERNOON TO EARLY EVENING. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO BREAK TREE BRANCHES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ510-511-210700- /O.UPG.KPDT.HW.A.0003.151221T1800Z-151222T0300Z/ /O.NEW.KPDT.WI.Y.0040.151221T1800Z-151222T0600Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 240 PM PST SUN DEC 20 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE MID TO LATE MORNING AND PEAK DURING THE MID TO LATE AFTERNOON. GUSTS OF WIND COULD BE SUDDEN. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO BREAK TREE BRANCHES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-505-WAZ024-029-521-210700- /O.NEW.KPDT.WI.Y.0040.151221T1800Z-151222T0600Z/ EAST COLUMBIA RIVER GORGE OF OREGON-JOHN DAY BASIN- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DAYVILLE... JOHN DAY...MITCHELL...MONUMENT...SPRAY...WHITE SALMON...DAYTON... WAITSBURG...WALLA WALLA...GOLDENDALE...BICKLETON 240 PM PST SUN DEC 20 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE IN THE LATE MORNING AND PEAK DURING THE LATE AFTERNOON TO EARLY EVENING. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO BREAK TREE BRANCHES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ509-210700- /O.EXT.KPDT.HW.A.0003.151221T1800Z-151222T0600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...LA PINE...SUNRIVER 240 PM PST SUN DEC 20 2015 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE DURING THE MID TO LATE MORNING AND PEAK DURING THE LATE AFTERNOON TO EARLY EVENING. GUSTS OF WIND COULD BE SUDDEN. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO UPROOT TREES AND DOWN POWERLINES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
611 WWUS76 KPDT 210030 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 430 PM PST SUN DEC 20 2015 ...STRONG WINDS POSSIBLE MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE COLUMBIA BASIN ON MONDAY. VERY STRONG LOW-LEVEL WINDS MAY MIX DOWN TO THE SURFACE AS A COLD FRONT SWEEPS ACROSS THE REGION. SEVERAL HIGH WIND WARNINGS ARE IN EFFECT FOR PORTIONS OF THE FORECAST AREA. ORZ041-044-505-507-508-510-511-WAZ024-029-521-211300- /O.UPG.KPDT.WI.Y.0040.151221T1800Z-151222T0600Z/ /O.NEW.KPDT.HW.W.0009.151221T1800Z-151222T0600Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND... WHITE SALMON...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE... BICKLETON 430 PM PST SUN DEC 20 2015 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK DURING THE AFTERNOON TO EARLY EVENING. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO UPROOT TREES AND DOWN POWERLINES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ509-211300- /O.UPG.KPDT.HW.A.0003.151221T1800Z-151222T0600Z/ /O.NEW.KPDT.HW.W.0009.151221T1800Z-151222T0600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...LA PINE...SUNRIVER 430 PM PST SUN DEC 20 2015 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK DURING THE AFTERNOON TO EARLY EVENING. * IMPACTS...WINDS THIS STRONG HAVE THE POTENTIAL TO UPROOT TREES AND DOWN POWERLINES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 20, 2:36 PM PST, 4 minutes earlier.
Area forecast discussion, Dec 20, 2:36 PM PST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
236 PM PST SUN DEC 20 2015
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. BACK-TO-BACK WEATHER
SYSTEMS HAVE BEEN A TOUGH CHALLENGE FOR FORECASTERS...AND THE NEXT
SYSTEM ON MONDAY IS NO EXCEPTION. FOR TONIGHT...THERE ARE WINTER
WEATHER ADVISORIES IN EFFECT FOR THE EAST SLOPES OF THE WA/OR
CASCADES, THE BLUE MTNS AND THE GRANDE RONDE VALLEY. ALTHOUGH MOST
OF THE ACTIVITY HAS TAPERED OFF...THERE WILL REMAIN A FEW ADDITIONAL
INCHES OF SNOW THIS EVENING. ANOTHER SYSTEM WILL FOLLOW CLOSELY
BEHIND AND BRING MODERATE TO HEAVY SNOW AND STRONG WIND GUSTS TO THE
FORECAST AREA ON MONDAY AND MONDAY NIGHT. WINTER WEATHER HIGHLIGHTS
AND WIND HIGHLIGHTS WILL BE ISSUED SHORTLY. CONFIDENCE IS HIGH IN
THE PRECIPITATION AMOUNTS OF ABOUT 0.25-0.5 OF AN INCH IN THE LOWER
ELEVATIONS AND 0.5-1.0 IN THE HIGHER ELEVATIONS. THE MAIN CHALLENGE
WILL BE THE SNOW LEVELS. THERE IS WARM AIR ADVECTION ASSOCIATED WITH
THE APPROACHING SYSTEM THAT WILL BRING SNOW LEVELS TO 3500-4500 FEET
OVER EASTERN OREGON AND SOUTHEAST WASHINGTON LATE MONDAY...BUT THERE
WILL ALSO BE HEAVY SNOW BEFORE THE SNOW LEVELS RISE. DEEP COLD AIR
WILL REMAIN ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES AND THE
KITTITAS VALLEY...SO CONFIDENCE IS HIGH THAT HEAVY SNOW WARNING
AMOUNTS WILL BE MET IN THESE AREAS. I ANTICIPATE A 6-HOUR PERIOD OF
HEAVY SNOW ALONG THE EASTERN COLUMBIA RIVER GORGE (WEST OF THE
DALLES)...THE SIMCOE HIGHLANDS...AND THE WESTERN PORTION OF THE
YAKIMA VALLEY MONDAY MORNING.
ANOTHER MAJOR IMPACT WITH THE UPSTREAM SYSTEM IS WIND. A STRONG
SURFACE LOW WILL TRACK ACROSS THE COLUMBIA BASIN MONDAY. VERY
STRONG LOWER AND MID TROPOSPHERIC WINDS ACCOMPANY THIS SYSTEM ACROSS
NORTHERN AND CENTRAL OREGON. THIS COULD SET UP ANOTHER SITUATION OF
STRONG RIDGETOP WINDS THAT MAY ACCELERATE TO THE LEE SIDE VALLEYS
UNDER THE RIGHT CONDITIONS. WIND ADVISORIES WILL BE ISSUED FOR THE
BLUE MTN FOOTHILLS...NORTH CENTRAL AND CENTRAL OREGON...AND THE
SIMCOE HIGHLANDS. WILL KEEP A HIGH WIND WATCH FOR THE EAST SLOPES
OF THE OREGON CASCADES WHERE THIS IS THE AREA OF MOST CONCERN.
LOCALIZED GUSTS COULD BE SIGNIFICANT ENOUGH FOR A WARNING...AND THE
SWING AND MIDNIGHT SHIFT WILL NEED TO ANALYZE FURTHER.
THE NEXT SYSTEM ON TUESDAY DOES NOT APPEAR TO BE AS SIGNIFICANT AS
MONDAY'S PACIFIC FRONT...BUT THERE SHOULD BE SCATTERED TO NUMEROUS
SNOW SHOWERS AND BREEZY TO WINDY CONDITIONS FOR MOST OF THE
AREA. SNOW LEVELS WILL BE AROUND 2000 FEET DURING THIS TIME. WISTER
.LONG TERM...WEDNESDAY THROUGH SUNDAY NIGHT...AN ACTIVE WEATHER
PATTERN CONTINUES INTO THE LONG TERM PERIOD WITH SEVERAL WEATHER
SYSTEMS AFFECTING THE CWA THROUGH AT LEAST CHRISTMAS. FOR
WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY A BROAD AND COLD UPPER
LEVEL TROUGH WILL BE SITUATED OVER THE PACIFIC NORTHWEST. SEVERAL
SHORTWAVE DISTURBANCES WILL MOVE THROUGH OUR FORECAST AREA IN A FAST
MOVING NORTHWEST FLOW PATTERN. EACH OF THESE DISTURBANCES WILL BRING
THE POTENTIAL FOR PRECIPITATION TO THE REGION. THE PRECIPITATION
WILL AT FIRST BE IN THE FORM OF LOWER ELEVATION RAIN AND HIGHER
ELEVATION SNOW ON WEDNESDAY AS SNOW LEVELS HOVER BETWEEN 1000 TO
2000 FEET. THEN FOR WEDNESDAY NIGHT THROUGH CHRISTMAS DAY JUST ABOUT
ALL PRECIPITATION THAT FALLS SHOULD BE IN THE FORM OF SNOW AS SNOW
LEVELS DROP TO THE BASIN FLOOR (BELOW 500 FEET). THESE INDIVIDUAL
SHORTWAVE DISTURBANCES ARE DIFFICULT TO TIME THIS FAR IN ADVANCE
CONSIDERING THE FAST UPPER LEVEL JET STREAM...THEREFORE DECIDED TO
KEEP CHANCE TO LOW END LIKELY POPS FOR SNOW DURING THIS PERIOD OVER
MUCH OF THE FORECAST AREA. CONSIDERING THE COLDER TEMPERATURES AND
AMPLE MOISTURE THERE WILL CERTAINLY BE THE POTENTIAL FOR
ACCUMULATING SNOW...EVEN DOWN TO THE COLUMBIA BASIN FLOOR WEDNESDAY
NIGHT THROUGH FRIDAY MORNING. THIS MEANS THE POTENTIAL IS THERE FOR
A WHITE CHRISTMAS IN MANY LOCATIONS BUT ALSO MEANS THERE WILL BE THE
POTENTIAL FOR HOLIDAY TRAVEL TO BE AFFECTED BY SNOW COVERED ROADS.
BE SURE TO CHECK THE LATEST FORECAST AS THIS PERIOD DRAWS CLOSER AND
THE DETAILS OF SPECIFIC STORM SYSTEMS BECOMES CLEARER. A FINAL
WEAKER DISTURBANCE MAY MOVE THROUGH ON CHRISTMAS DAY BRINING SNOW
SHOWERS OVER THE AREA. TEMPERATURES WILL BE MUCH COLDER FOR
CHRISTMAS INTO NEXT WEEKEND WITH HIGH TEMPERATURES ONLY IN THE 20S
TO LOWER 30S AND LOW TEMPERATURES IN THE 10S TO LOWER 20S...EXCEPT
SINGLE DIGITS IN THE MOUNTAINS. AN UPPER LEVEL RIDGE BUILDS OVERHEAD
FOR SATURDAY AND SATURDAY NIGHT ALLOWING CONDITIONS TO DRY OUT.
LOOKING FURTHER OUT AN UPPER LEVEL TROUGH AND ASSOCIATED LOW
PRESSURE SYSTEM MAY BEGIN TO APPROACH THE PACIFIC NORTHWEST YET
AGAIN LATER SUNDAY AND BEYOND BRINGING ADDITIONAL CHANCES FOR RAIN
AND SNOW. 77
&&
.AVIATION...PREVIOUS DISCUSSION...18Z TAFS...A QUICK HITTING WEATHER
SYSTEM WILL BRING SOME IFR/MVFR CIGS AND VIS TO MOST TERMINALS
THROUGH THIS AFTERNOON. THIS WEATHER SYSTEM WILL ALSO BRING A WINTRY
MIX (SNOW...SLEET...FRZ RAIN AND RAIN) OF PRECIPITATION TO MOST
TERMINALS EXCEPT KPDT AND KALW WHERE THE SOUTHERLY DOWNSLOPE FLOW
SHOULD KEEP TEMPERATURES WARMER WITH PLAIN RAIN SHOWERS. THE
PRECIPITATION TAPERS OFF TO JUST SCATTERED SHOWERS AFTER 20/22Z WITH
CIGS LIFTING AND BECOMING BROKEN TOWARD OR JUST AFTER SUNSET.
OVERNIGHT EXPECT SCT TO BKN MID AND HIGH LEVEL CLOUDS AS WE AWAIT
THE NEXT APPROACHING SYSTEM. WEST-SOUTHWEST WINDS BEGIN TO INCREASE
MONDAY MORNING FOR MUCH OF THE AREA...REACHING 10 - 20 KTS AFTER
21/15Z. EXPECT A MIXTURE OF SNOW AND RAIN TO QUICKLY DEVELOP BETWEEN
21/15-18Z FROM WEST TO EAST ACROSS THE AREA MONDAY MORNING. THE SNOW
COULD BE MODERATE AT TIMES INVOF KBDN...KRDM...KYKM AND POSSIBLY
KDLS TOWARD 21/18Z REDUCING CIGS AND VIS INTO THE IFR/MVFR RANGE.
EXPECT MAINLY RAIN AT KPSC...KPDT AND KALW ON MONDAY. 77
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 33 45 34 43 / 50 90 40 40
ALW 36 48 36 44 / 60 90 50 40
PSC 34 40 35 43 / 40 90 40 30
YKM 26 35 28 40 / 20 100 60 40
HRI 33 41 36 44 / 30 90 40 40
ELN 25 33 25 36 / 30 100 60 40
RDM 28 45 30 42 / 30 90 40 50
LGD 29 38 29 37 / 80 90 60 40
GCD 20 40 29 36 / 70 90 60 50
DLS 34 41 36 43 / 50 100 50 70
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ502-
509.
WINTER WEATHER ADVISORY FROM 6 AM TO 3 PM PST MONDAY FOR ORZ510-
511.
WINTER STORM WARNING FROM 6 AM TO 3 PM PST MONDAY FOR ORZ509.
HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
ORZ509.
WIND ADVISORY FROM 10 AM TO 10 PM PST MONDAY FOR ORZ041-044-505-
507-508-510-511.
WINTER WEATHER ADVISORY UNTIL 8 PM PST THIS EVENING FOR ORZ049-
503.
WINTER WEATHER ADVISORY FROM 10 AM MONDAY TO 4 AM PST TUESDAY
FOR ORZ050-503-506.
WINTER STORM WARNING FROM 10 AM MONDAY TO 10 AM PST TUESDAY FOR
ORZ502.
WINTER STORM WARNING FROM 6 AM TO NOON PST MONDAY FOR ORZ041.
WINTER WEATHER ADVISORY FROM 10 AM TO 8 PM PST MONDAY FOR ORZ049.
WA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR WAZ030-
520.
WIND ADVISORY FROM 10 AM TO 10 PM PST MONDAY FOR WAZ024-029-521.
WINTER STORM WARNING FROM 10 AM MONDAY TO 10 AM PST TUESDAY FOR
WAZ030.
WINTER STORM WARNING FROM 6 AM TO 8 PM PST MONDAY FOR WAZ026-027-
521.
WINTER STORM WARNING FROM 6 AM MONDAY TO 4 AM PST TUESDAY FOR
WAZ520.
WINTER STORM WARNING FROM 6 AM TO NOON PST MONDAY FOR WAZ024.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/77/77The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 6:15 PM PST | Dense Fog Advisory | PDT | Gilliam, Morrow, Sherman, Umatilla, Wasco | 9 hr |
| Dec 19, 8:19 PM PST | Freezing Fog Advisory | PDT | Union | 7 hr |
| Dec 20, 3:38 AM PST | High Wind Watch | PDT | Crook, Deschutes, Gilliam, Jefferson, Morrow, Sherman and 3 more | 13 hr |
| Dec 20, 2:59 PM PST | Winter Storm Warning | PDT | Deschutes, Gilliam, Jefferson, Sherman, Umatilla, Union and 2 more | 43 hr |
| Dec 20, 2:59 PM PST | Winter Weather Advisory | PDT | Crook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 6 more | 32 hr |
| Dec 20, 3:19 AM PST | Winter Storm Watch | PDT | Kittitas, Yakima | 12 hr |
Nearby
Wind Advisories in Oregon, 2015Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.